# SDR UALA2013061204049

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 58,235 hours, 6,948 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Defective
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG, ENG 3 FIRE LOOP A MSG 26024. CONFIRMED MEL 2611E. REPLACED ENG 3 FIRE DET LOOP A CARD IAW AMM.  PERFORMED OPS TEST OF ENG FIRE AND OVERHEAT DET SYS IAW AMM. TEST PASSED AND NO CORELATED FAULT ON CMC.
